# SDR UALA2009092903068

- Difficulty date: September 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 66,791 hours, 19,439 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: 323
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT WINDSHIELD ARCING.  WINDSHIELD OUTER PANE SHATTERED.  ARCING ON CAPTS WINDSHIELD HEAT TERMINAL AT BASE OF FWD WINDSHIELD, 4 SMALL POINTS CONTACT.  OUTER GLASS SHATTERED.  REPLACED WINDSHIELD.
